MathSciNet Relay Station
MathSciNet bibliographic data
MR1231176 03C45 (03C10 03C60 06F20 20F60)
Loveys, James; Peterzil, Ya'acov Linear o-minimal structures. Israel J. Math. 81 (1993), no. 1-2, 1–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement